On generalized fuzzy relation equations: necessary and sufficient conditions for the existence of solutions
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 1, pp. 33-37
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_1_a5,
author = {Turunen, E.},
title = {On generalized fuzzy relation equations: necessary and sufficient conditions for the existence of solutions},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {33--37},
year = {1987},
volume = {28},
number = {1},
mrnumber = {0929264},
zbl = {0661.04004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a5/}
}
TY - JOUR AU - Turunen, E. TI - On generalized fuzzy relation equations: necessary and sufficient conditions for the existence of solutions JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1987 SP - 33 EP - 37 VL - 28 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a5/ LA - en ID - AUCMP_1987_28_1_a5 ER -
%0 Journal Article %A Turunen, E. %T On generalized fuzzy relation equations: necessary and sufficient conditions for the existence of solutions %J Acta Universitatis Carolinae. Mathematica et Physica %D 1987 %P 33-37 %V 28 %N 1 %U http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a5/ %G en %F AUCMP_1987_28_1_a5
Turunen, E. On generalized fuzzy relation equations: necessary and sufficient conditions for the existence of solutions. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 1, pp. 33-37. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a5/